CSpace

Browse/Search Results:  1-6 of 6 Help

  Show only claimed items
Selected(0)Clear Items/Page:    Sort:
Topological Entropy of a Class of Subshifts of Finite Type 期刊论文
ACTA MATHEMATICA SINICA-ENGLISH SERIES, 2018, 卷号: 34, 期号: 12, 页码: 1765-1777
Authors:  Xu, Jin Zhong;  Wang, Lan Yu
Favorite  |  View/Download:16/0  |  Submit date:2019/01/11
Symbolic dynamical system  subshift of finite type  topological entropy  transfer matrix  Toeplitz matrix  
topologicalentropyofaclassofsubshiftsoffinitetype 期刊论文
actamathematicasinicaenglishseries, 2018, 卷号: 34, 期号: 12, 页码: 1765
Authors:  Xu Jinzhong;  Wang Lanyu
Favorite  |  View/Download:6/0  |  Submit date:2020/01/10
多峰映射族中非双曲奇异吸引子的丰富性 期刊论文
应用数学学报, 2009, 卷号: 000, 期号: 006, 页码: 1044
Authors:  王兰宇
Favorite  |  View/Download:2/0  |  Submit date:2020/01/10
Topological invariance of generic non-uniformly expanding multimodal maps 期刊论文
MATHEMATICAL RESEARCH LETTERS, 2006, 卷号: 13, 期号: 2-3, 页码: 343-357
Authors:  Luzzatto, S;  Wang, LY
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
topologicalandmetricalconditionsforcolleteckmannunimodalmaps 期刊论文
actamathematicaeapplicataesinica, 2001, 卷号: 17, 期号: 3, 页码: 350
Authors:  Wang LY(王兰宇)
Favorite  |  View/Download:2/0  |  Submit date:2020/01/10
具有稠密临界轨道和预不动临界轨道的单峰映射的丰富性 期刊论文
应用数学和力学, 2000, 卷号: 021, 期号: 004, 页码: 348
Authors:  王兰宇;  曹永罗
Favorite  |  View/Download:2/0  |  Submit date:2020/01/10